# SDR 97ZZZM502

- Difficulty date: February 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N279MA
- Make and model: Fokker F27MK200
- Aircraft serial: 10297
- System (JASC): 2421 · AC Generator-Alternator
- Part: Brush Block
- Condition: Worn
- Location: Rt Alternator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF RT ALTERNATOR BRUSH NOTICED A SCREW MISSING FROM BRUSH HOLDER.  UPON DISASSEMBLE OF BRUSH BLOCK ASSY.  THE BRUSH ASSY HAD CUT A GROOVE INTO LOWER SLIP RING.  THE SCREW WAS ALSO LOCATED UNDER THE BRUSH BLOCK ASSY IN TWO PIECES WORN THROUGH MIDDLE OF SCREW.  PLATE THAT SEPARATED THE TWO HALVES ALSO BROKEN AND MISSING PARTS.  REPLACED ALTERNATOR.  (M)
